# SDR CA151105009

- Difficulty date: November 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 9,814 hours
- Engine: Pwa PW535A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Part number: 65651201
- Condition: Broken
- Location: Te Flap
- Part time: 9,733 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH WHEN THE CREW SELECTED FLAPS FROM 0 TO 15 DEGREES, THE FLAP POSITION INDICATOR DID NOT RESPOND AND WAS NOTED TO BE INCORRECTLY INDICATING THAT THE FLAPS WERE AT 35 DEGREES.  CORRESPONDING HYDRAULIC PRESSURE ANNUNCIATION DID NOT OCCUR. THE CREW WERE UNABLE TO OPERATE THE FLAP PRESELECT SYS. THE ACFT WAS LANDED IAW FLAPS INOPERATIVE, 0 DEGREES/UNKNOWN POSITION PROCEDURES. INVESTIGATION CONFIRMED THAT THE FLAPS WERE AT 0 DEGREES AND THE FLAP PRESELECT CABLE LOOP WAS FOUND SEVERED IN ZONE 272 AT FS 344, JUST AFT OF THE REAR SPAR.
